# SDR UPS06847163

- Difficulty date: June 12, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 80,092 hours, 25,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6015176
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CABIN SEAT TRACK AT STA 465 LBL 60 HAS EXFOLIATION CORROSION.  CUT OUT DAMAGED SEAT TRACK AT STA 460-600 LBL 60 IAW SRM 53-2-0 FIG 12.  LOCATED, DRILLED UP AND INSTALLED REPLACEMENT SEAT TRACK AT STA 460-600 LBL 60 IAW SRM 51-1-21 AND SRM 51-3-0
